# SDR 20010328CW003

- Difficulty date: October 26, 2000
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Hawker BAE125700B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Washer
- Part number: AN960516
- Condition: Wrong Part
- Location: Mlg Wheel
- Component: Main Wheel, Dunlop
- Component part number: AH52786
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN THIS PART WAS ADDED TO BOLT, IT MADE THE LENGTH OF BOLT TOO SHORT.  RESULTED IN WHEEL DISASSEMBLY.
